RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 2, Pages 170–189 (Mi adm679)  

RESEARCH ARTICLE

Modules in which every surjective endomorphism has a $\delta$-small kernel

Shahabaddin Ebrahimi Atani, Mehdi Khoramdel, Saboura Dolati Pishhesari

Department of Mathematics, University of Guilan, P.O.Box 1914, Rasht, Iran

Abstract: In this paper, we introduce the notion of $\delta$-Hopfian modules. We give some properties of these modules and provide a characterization of semisimple rings in terms of $\delta$-Hopfian modules by proving that a ring $R$ is semisimple if and only if every $R$-module is $\delta$-Hopfian. Also, we show that for a ring $R$, $\delta(R)=J(R)$ if and only if for all $R$-modules, the conditions $\delta$-Hopfian and generalized Hopfian are equivalent. Moreover, we prove that $\delta$-Hopfian property is a Morita invariant. Further, the $\delta$-Hopficity of modules over truncated polynomial and triangular matrix rings are considered.

Keywords: Dedekind finite modules, Hopfian modules, generalized Hopfian modules, $\delta$-Hopfian modules.

Full text: PDF file (418 kB)
References: PDF file   HTML file
MSC: 16D10, 16D40, 16D90
Received: 15.12.2016
Revised: 18.10.2018
Language:

Citation: Shahabaddin Ebrahimi Atani, Mehdi Khoramdel, Saboura Dolati Pishhesari, “Modules in which every surjective endomorphism has a $\delta$-small kernel”, Algebra Discrete Math., 26:2 (2018), 170–189

Citation in format AMSBIB
\Bibitem{AtaKhoPis18}
\by Shahabaddin~Ebrahimi~Atani, Mehdi~Khoramdel, Saboura~Dolati~Pishhesari
\paper Modules in which every surjective endomorphism has a $\delta$-small kernel
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 2
\pages 170--189
\mathnet{http://mi.mathnet.ru/adm679}


Linking options:
  • http://mi.mathnet.ru/eng/adm679
  • http://mi.mathnet.ru/eng/adm/v26/i2/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:44
    Full text:24
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020